# SDR SWAA2013051315918

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 45,171 hours, 26,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50304
- Part serial: 000198
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT SKIN  CRACKED FROM AFT OUTBOARD FASTENER HOLE TO EDGE AT ACTUATOR ATTACH FITTING.  REMOVED AND REPLACED NR 6 SLAT IAW MM.
